SEARCH

SEARCH BY CITATION

Keywords:

  • nuisance parameters;
  • Z-theorem

Abstract.  We state and prove a limit theorem for estimators of a general, possibly infinite dimensional parameter based on unbiased estimating equations containing estimated nuisance parameters. The theorem corrects a gap in the proof of one of the assertions of our paper ‘Weighted likelihood for semiparametric models and two-phase stratified samples, with application to Cox regression’ [Scand. J. Statist. 34 (2007) 86–102].